# SDR HEEA073763

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,278 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 70061V000V444A
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFED. TO BE RETURNED TO VENDOR.
